Hi...It's possible that your dizziness is caused from the asacol, but if it's getting worse, you may have an ear infection (not all feel them) or something else going on vestibular-wise. Have you had your B12, Vitamin D, thyroid or other enzymes checked?
Do you have high blood pressure/low blood pressure?
If all of the above is fine, do see if you can get in to see an ENT.
Keep us posted as to if you're having continued success with the ASacol.
You should also be on rectal meds...my first suggestion would be Rowasa (or other if you're not in the US)..but you could ask the doc for a steroid foam enema..low dosage to start.
*Heather* Status: maintenance Asacol 6 daily + Salofalk enemas every 3rd night
~diagnosed January 1989 UC (proctosigmoiditis)
~UC meds: Asacol (3 @ 2x daily); Salofalk enemas nightly for flares & taper to maintenance
~Bentylol (dicyclomine) 20mg as needed; Ranitidine (reflux); Effexor XR 75mg(depression); Pulmicort/Airomir (asthma)
~vitamins/minerals/supplements; Probiotics....(RenewLife Ultimate Flora Critical Care + Primadophilus Reuteri). @ bedtime
~various digestive enzymes as needed
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!